# SDR AALA20091111SFO01

- Difficulty date: November 10, 2009
- Submitted: December 3, 2009
- Operation: Air carrier
- Aircraft: N361AA
- Make and model: Boeing 767323
- Aircraft serial: 24042
- Aircraft time: 90,741 hours, 14,717 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS LEFT SIDE FIRST CLASS INOPERATIVE.  REPLACED BATTERY PACK FOR LEFT FIRST CLASS.
